Dr. John Webb
Teacher-Scholar Postdoctoral Fellow

Office: Manchester 338
Phone: (336) 758-4631
Home Page: http://www.wfu.edu/~webbjj/
Email: webbjj ‘at’ wfu.edu




Ph.D. Pure Mathematics, 2011. University of South Carolina, Columbia
B.A. Pure Mathematics, 2001. Dartmouth College

Research Interests: Classical Modular Forms, Partitions, L-Functions, Harmonic Weak Maass Forms, Algebraic Number Theory


Partition values and central critical values of certain modular L-functions. Proc. Amer. Math. Soc. 138 (2010), 1263-1272.

Arithmetic of the 13-regular partition function modulo 3. Ramanujan Journal. 25 (2011), no. 1, 49-56.

On the vanishing of Fourier coefficients of certain newforms. (with M. Boylan and S. Garthwaite) Int. J. Number Theory. Accepted for publication.

The partition function modulo prime powers. (with M. Boylan) In progress.

Hecke operators on SL2(Z) modulo 2 and 2t-core partitions. In progress.

Classes: Calculus

Personal Interests: Spending time with my family, cooking, and playing water polo

Comments are closed.